RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Dolgachev, Igor Vladimirovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:813
Abstract pages:4250
Full texts:1824
References:210
PhD
E-mail:
Website: http://www.math.lsa.umich.edu/~idolga/

http://www.mathnet.ru/eng/person23501
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/58860

Publications in Math-Net.Ru
2019
1. I. Dolgachev, A. Duncan, “Automorphisms of cubic surfaces in positive characteristic”, Izv. RAN. Ser. Mat., 83:3 (2019),  15–92  mathnet  elib; Izv. Math., 83:3 (2019), 424–500  isi
2013
2. I. V. Dolgachev, Sh. Kondo, “The rationality of the moduli spaces of Coble surfaces and of nodal Enriques surfaces”, Izv. RAN. Ser. Mat., 77:3 (2013),  77–92  mathnet  mathscinet  zmath  elib; Izv. Math., 77:3 (2013), 509–524  isi  scopus
2009
3. I. V. Dolgachev, “On Elements of Order $p^s$ in the Plane Cremona Group over a Field of Characteristic $p$”, Tr. Mat. Inst. Steklova, 264 (2009),  55–62  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 264 (2009), 48–55  isi  scopus
2001
4. I. V. Dolgachev, “Mirror symmetry for lattice polarized $K3$ surfaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 33 (2001),  20–71  mathnet  mathscinet  zmath; J. Math. Sci., 81:3 (1996), 2599–2630
1975
5. I. V. Dolgachev, “Automorphic forms and quasihomogeneous singularities”, Funktsional. Anal. i Prilozhen., 9:2 (1975),  67–68  mathnet  mathscinet  zmath; Funct. Anal. Appl., 9:2 (1975), 149–151
1974
6. I. V. Dolgachev, “Quotient-conical singularities on complex surfaces”, Funktsional. Anal. i Prilozhen., 8:2 (1974),  75–76  mathnet  mathscinet  zmath; Funct. Anal. Appl., 8:2 (1974), 160–161
7. B. Yu. Weisfeiler, I. V. Dolgachev, “Unipotent group schemes over integral rings”, Izv. Akad. Nauk SSSR Ser. Mat., 38:4 (1974),  757–799  mathnet  mathscinet  zmath; Math. USSR-Izv., 8:4 (1974), 761–800
8. I. V. Dolgachev, V. A. Iskovskikh, “Geometry of algebraic varieties”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 12 (1974),  77–170  mathnet  mathscinet  zmath; J. Soviet Math., 5:6 (1976), 803–864
1973
9. I. V. Dolgachev, “On special algebraic K3 surfaces. I”, Izv. Akad. Nauk SSSR Ser. Mat., 37:4 (1973),  833–847  mathnet  mathscinet  zmath; Math. USSR-Izv., 7:4 (1973), 833–846
1972
10. I. V. Dolgachev, “Abstract algebraic geometry”, Itogi Nauki i Tekhniki. Ser. Algebra. Topol. Geom., 10 (1972),  47–112  mathnet  mathscinet  zmath; J. Soviet Math., 2:3 (1974), 264–303
11. I. V. Dolgachev, “The Euler characteristic of a family of algebraic varieties”, Mat. Sb. (N.S.), 89(131):2(10) (1972),  297–312  mathnet  mathscinet  zmath; Math. USSR-Sb., 18:2 (1972), 303–319
1969
12. I. V. Dolgachev, “On the purity of the set of singular points of a morphism of schemes”, Dokl. Akad. Nauk SSSR, 188:4 (1969),  742–744  mathnet  mathscinet  zmath
1968
13. I. V. Dolgachev, A. N. Parshin, “The different and discriminant of regular mappings”, Mat. Zametki, 4:5 (1968),  519–523  mathnet  mathscinet  zmath; Math. Notes, 4:5 (1968), 802–804
1966
14. I. V. Dolgachev, “On the F. Severi hypothesis concerning simply connected algebraic surfaces”, Dokl. Akad. Nauk SSSR, 170:2 (1966),  249–252  mathnet  mathscinet  zmath
15. I. V. Dolgachev, “Rational surfaces with a pencil of elliptic curves”, Izv. Akad. Nauk SSSR Ser. Mat., 30:5 (1966),  1073–1100  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020